MathSciNet Relay Station
MathSciNet bibliographic data
MR454624 46E35 (47G05)
Mazʹja, V. G.; Otelbaev, M. Imbedding theorems and the spectrum of a certain pseudodifferential operator. (Russian) Sibirsk. Mat. Ž. 18 (1977), no. 5, 1073–1087, 1206.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement